# SDR DALA13071110982

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 59,906 hours, 43,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK IN MSP, NOTED THE TAIL CONE RELEASE BAYONET FITTINGS WERE WORN INSIDE OF CASTING AND LOOSE ON FRAME STA 1510 AT 4:30 AND AT 7:30 POS.  REPLACED TAILCONE LATCH ASSY AT STA1510 AT 4:30 AND 7:30 POSITIONS.  REQUIRED INSPECTION COMPLETED.
